# SDR VNAA2019071511103

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 7,978 hours, 7,224 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0963
- Condition: Failed
- Location: Nlg Steering
- Part time: 7,980 hours, 7,226 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO GSO THE CREW RECEIVED A STEERING INOP MESSAGE. THE CREW RAN THE QRH AND DECLARED AN EMERGENCY. THE TRUCKED ROLLED. THE CABIN DID NOT BRACE. FLIGHT LANDED AND TAXIED TO THE GATE WITH NO ISSUES. MAINTENANCE IS WORKING ON THE AIRCRAFT. MAINTENANCE REMOVED AND REPLACED THE NOSEWHEEL STEERING MANIFOLD OPS CHECK GOOD.
